# SDR SWIA200819477

- Difficulty date: April 6, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 37,126 hours, 31,375 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6377 - NR 1 HYDRAULIC SYSTEM QUANTITY SHOWS 0 PERCENT.  REPLACED NR 1 ENGINE DRIVEN HYDRAULIC PUMP IAW MM 29-11-01, P/N 887055, S/N OFF MX555744A.
